# SDR QXEA0000094

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO CRACKS IN VERTICLE SUPPORT UPPER NUT PLATE SUPPORT FOR AFT END OF NR 1 GALLEY SUPPORT BEAM.  REPAIRED IAW FOKKER SRM 51-31-01, 53-11-05, PAGE 10, FIGURE 03 AND SRM 51-10-4.
